# SDR RRXA003054

- Difficulty date: September 6, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: DOUGLAS
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACKED, BROKEN AND CORROSION DAMAGE TO THE MAIN CARGO DOR SEAL RETAINERS, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW EO#00-196 WITH APPROVED 8110-3 DATED 08/24/00.
